# SDR DALA2022072005034

- Difficulty date: July 14, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 94,519 hours, 42,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 2R DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FOUND DOOR 2R COVER COMING INTO CONTACT WITH KNUCKLE KNOCKER. ADJUSTED PER B757 AMM 52-11. OPS/CK GOOD. (8993962)
